# SDR UALA2012030201320

- Difficulty date: March 2, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 75,690 hours, 22,074 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276218
- Condition: Obstructed
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 4L WILL NOT ARM.  REMOVED A PLASTIC GLASS UNDER GIRT BAR.
